# SDR DALA2024012501136

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 90,850 hours, 41,991 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Sparks
- Location: Ground Power
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3250 DISC: DURING DEPLANING GROUND CREW REPORTED SPARKS AND SMOKE AT GROUND POWER CONNECTION. POWER TURNED OFF BY GROUND CREW AND PILOT STARTED APU.  INSPECTED PINS ON BOTH AIRFRAME AND RECEPTICAL. NTF. PLACE ON MEL 24-41-01B FOR PRECAUTION. "M" PROCEDURE C/W. PLAC INSTALLED.  INSPECTED EXT PWR RECEPTACLE. NO DEFECTS NOTED. PERFORMED OPS CHECK. OPS CHECK GOOD. ALL IAW A320 AMM 24-41. REVERSED "M" PROCEDURES. MEL/PLACARD REMOVED.
